Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Feeling aggressive - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: ADHD
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
27 year old male drastic behavioral change, easily angered, over exagerating simple things, blowing everything up into some random mostly imagined crisis, me against the world, aggressive
Doctor :   Hi
Doctor :   How old are you?
Doctor :   Sorry 27
User :   Hello, also previously diagnosed with ADHD
Doctor :   ok
User :   This is for my son
Doctor :   How long ago?
Doctor :   OK
User :   a month this is really bad
Doctor :   Was the ADHD treated before ?
Doctor :   Is he under the treatment now?
User :   just diagnosed in past year- takes meds I don't know the name of
Doctor :   Some ADHS medicines are stimulating
Doctor :   So if they are used excess doses they will change the behavior \
Doctor :   That is one aspect I have to tell you.
Doctor :   Second thing: If the diagnosis is wrong , medications makes behavioral change.
User :   he picks random people in our family and attacks them and tries to buddy with someone else until they do something that angers him and then around and around
Doctor :   The symptoms you are describing could be : ADHD or BiPolar disorder
Doctor :   ok
User :   His father is diagnosed with phsizaphrenia-sorry I dont know how to spell it, his aunt had a brain tumor that changed her personality
Doctor :   ok
Doctor :   When was the last visit with Psychiatrist.
Doctor :   He needs though evaluation.
User :   I think this is worse now but has been going on at least 3 years- he is very charismatic and friendly and loving and I havent seen him like that for awhile- everyone is on egg shells becasue you don;t know what he will respond with- calls people names- threatens them out of his life
User :   He goes monthly and I do see prescription bottles
Doctor :   So what medicines is he using?
Doctor :   With the family History of Schizophrenia, there is high likelihood similar problems
User :   Unfortunately I dont know -
Doctor :   But when his whole personality is changing, when he is becoming aggressive and hostile to other persons, there is probability of Schiziphrenia also
User :   but wouldn't 27 be late for a diagnosis
Doctor :   The medicines he is using for ADHD makes him hypher
Doctor :   it is possible at thi age.
Doctor :   *this
Doctor :   The medicines he is using for ADHD makes him hypher
Doctor :   The medicines given for Schizophrenia makes calm
Doctor :   So in my view the diagnosis needs to revised and medicines needs to be changed completely
User :   I think so- he is more focused but becomes winey if that makes sence- we have a family business- he becomes aggressive in how fast other do their work and states he couls get his job done if... he is like up and down and organizing his desk
User :   meaning I think the nmeds make him weird
Doctor :   Many of the ADHD medicines are habit forming , becareful!
Doctor :   My best advise, take the guy to Psychaitist, have session with you and with him seperately and then combinely
User :   adoral is the med I just found out
Doctor :   Yes
Doctor :   It is ADHD
User :   also VERY important has migrains that he has to be in dark room and sleep
User :   migrains have been since teen years
User :   also for pain he takes pain meds like percaset- spelling? and vicadin and I saw he took 3 or 4 at one time which I don;t think is good
Doctor :   sorry to hear that.
Doctor :   Percoset
Doctor :   Vicodin
User :   He won't go anyplace with me
Doctor :   They are pain medicines
Doctor :   Sorry I need more time to counsel
Doctor :   Time is Out'.
Doctor :   Thank you for consulting
User :   hello
Doctor :   Hi
User :   any other help advise
Doctor :   so even vocodine and percocet are habit forming
Doctor :   Ok
Doctor :   Vicodine has narcotic
Doctor :   Percocet has narcotic called oxycodone
Doctor :   So including Vicodine , Percocet , in addition to Adderal I highly I suspect he is abusing drug
Doctor :   I am informing in the best interest of your child
User :   can I try to get girl friend to take him
Doctor :   Please meet the psychiatrist along with your child
Doctor :   That works as long as she understand him
Doctor :   Somebody has to help him
Doctor :   somebody has to talk to Psychiatrist and explain the current medicines and explain the on going process
Doctor :   I view of addictive nature of medicines, doctor can change the medicine
User :   any advise how I can get psychiatrist to talk to me if I have her name
Doctor :   Instead of treating ADHD and making the problem of abusing others , he will give calming medicines
Doctor :   Because he is more than 18, he has to give the consent to you and to Psychiatrist to talk to you
User :   he got pain meds because he was in an aciident and almost lost his foot and he has every year been in some accident- sprian ankle stictches- since he was a kids thats also important I think
Doctor :   ok'
Doctor :   But right now is there any need to stay on two narcotic medicines
User :   26 sets of stitches, 2 broken ankles, motorcycle accident almost lost his foot- he never rode a motorcycle so I think that is reckless behavior,
Doctor :   yes it is
Doctor :   He has behavioral problem
Doctor :   That is obvious
User :   NO- his foot is ok but he gets migrains so he uses them and I dont know how he keeps getting them- one doctor did say they were addictive and he wouldnt prescribe anymore so I dont know how he got more or these are just left over and he only takes reasonably for his head ache
Doctor :   Do you think he is faking Migraine to get Vicodin and Percocet
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor